Volume 19, No 6, 2012

S. V. Avgustinovich, E. V. Gorkunov 
On reconstruction of a binary code from dimensions of its subcodes
P. 3–8

E. Kh. Gimadi, A. A. Kurochkin
Effective algorithm for solving a two-level facility location problem on a tree-like network
P. 9–22

V. A. Emelichev, V. V. Korotkov
Stability analysis of Pareto optimal portfolio of multicriteria investment problem with Wald’s maximin criteria
P. 23–36

D. S. Malyshev 
Study of boundary graph classes for colorability problems
P. 37–48

Yu. V. Merekin
The Shannon function of computation of the Arnold complexity of length 2n binary words
P. 49–55

A. V. Plyasunov, A. A. Panin
The pricing problem. Part 2. The computational complexity
P. 56–71

L. A. Sholomov 
Decomposition of underdetermined data
P. 72–98

 © Sobolev Institute of Mathematics, 2015